ACTIVE INGREDIENT: Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID) which compares to Advil active ingredient.
PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then Ibuprofen Tablets 200 mg can bring you some relief when taken as directed.
NSAID: Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps$8.99
Bayer Aspirin helps prevent another heart attack or clot related (ischemic) stroke when taken as directed by your doctor
Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen
Aspirin Regimen Bayer is sodium free and caffeine free$15.99
Tylenol Extra Strength Caplets with Acetaminophen, Pain Reliever & Fever Reducer (1 count has 50 Packets of 2 Capsules…
50-count, caplet of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever
Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed
Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold$10.49